# SDR AALA20020706

- Difficulty date: May 16, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(HYDRAULIC LINE) ENROUTE, LEFT HAND HYDRAULIC SYSTEM LOSS OF ALL FLUID IN FLIGHT.  RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.  REPLACED HYDRAULIC LINE TO DOWNLOCK ACTUATOR, ENGINE DRIVEN PUMP AND ENGINE DRIVEN PUMP FILTERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
